U.S. doctors online nowAsk doctors free
United Kingdom
A 30-year-old male asked:

on antibiotics for ear infection after holiday and have bad diareah with mucus could the infection cause this ?

1 doctor answer6 doctors weighed in
Dr. Katharine Cox
Pediatric Emergency Medicine 45 years experience
Diarrhea: Diarrhea can have many causes. If you have recently been on antibiotics, this may have contributed. Have a stool sample checked and while you are waiting for the result eat yogurt and try probiotics. All the best.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 11, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.